MathSciNet Relay Station
MathSciNet bibliographic data
MR759041 11D41 (11J87)
Brindza, B. On $S$-integral solutions of the equation $y\sp{m}=f(x)$. Acta Math. Hungar. 44 (1984), no. 1-2, 133–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement